# SDR SWIA971873

- Difficulty date: July 10, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 17,003 hours, 22,339 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT WITH LEVER IN UP POSITION, ALL RED (EXCEPT LEFT A) AND ALL GREEN LIGHTS ARE ILLUMINATED.  DID NOT HEAR OR FEEL ANY GEAR MOVEMENT.  COMPLETED ALL QRH PROCEDURES WITH NO RESULTS AND ALL CIRCUIT BREAKERS CHECKS OK.  HYDRAULIC SYSTEM OK.  REPLACED LEFT MLG A UPLOCK SENSOR HARNESS, CHECKS GOOD.
